Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stopped taking Krimson for PCOS after nausea. Brown jelly like secretion, back pain followed. Reason?

I have PCOS . My doctor asked me to take Krimson 35 for 3 months. but i had krimson 35 only for 2 days and i stopped the drug due to nausea . I had my normal menstration on Nov 30 2012and it lasts for 5 days. But after stopping krimson 35 i had periods again on 12 Dec 2012. Now i have dark brown jelly like secretion from vagina and pain on lower side of the back. It started on 26-12-12 and is still continuing
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Good Afternoon,

As you have PCOS, you should have brief knowledge about it:

PCOS (Polycystic ovary syndrome) produces symptoms in approximately 5% to 10% of women of reproductive age (12–45 years old). It is thought to be one of the leading causes of female sub-fertility and the most frequent endocrine problem in women of reproductive age.

The principal features are anovulation, resulting in irregular menstruation, amenorrhoea, ovulation-related infertility, and polycystic ovaries; excessive amounts or effects of androgenic (masculinizing) hormones, resulting in acne and hirsutism; and insulin resistance, often associated with obesity, Type 2 diabetes, and high cholesterol levels.

The symptoms and severity of the syndrome vary greatly among affected women.

As you have taken Krimson 35, which is a oral contraceptive, around 2 days for regularizing your menstrual cycle and having irregular period again, so possibly irregular bleeding can be more possibly due to withdrawal effect of krimson 35 but can be due to PCOS itself.

So please go to Gynecologist again and take treatment.


Dr. Naresh Jain.
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor